advertisement
Question
Posted by: Colly | 2006/11/10

morning after pill

I made sex with my boyfriend, and the condom burst.
the next morning i took morning after pill. the first two pills
i took was okay, but after 12hrs /i took two again as
per instruction. After three hours i was feeling headache and
stomache, i even have to volmit. i want to know what the problem is.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a side effect of the Pill. You should have taken another two for it to be effective.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: PRETTY | 2006/11/10

The pill is working on your system dont worry you wiil be fine it is wise to take the pill after meals.
Keep well

Reply to PRETTY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement